It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Infant Care (up to 18 months old) Board Index
Pages: 1Showing 1 - 9 of 9 for fever 3 days then rash. (0.042 seconds)


... days, then when it breaks, you have a pink "lacey" rash all over the body, but mostly on the trunk. I hope your babe feels better soon. Dd had it this year, and she was miserable. ... (3 replies)
Roseola?
Apr 12, 2011
... My 6 month old DS just got over roseola last week. Had a 103.8 fever for 3 days then the 4th day the fever broke and the rash showed up after lunch. The rash is usually contained to the torso and maybe face and head but usually it doesn't bother them. However there is always exceptions. ... (2 replies)
... But the Dr has told me that there are alot of viral infections that start with a fever and end with a 24 hour rash. My DS who is 2 just got over something like this. ... (6 replies)

... I think it could be Roseola, ds had it last summer. He had a super high fever for about 3 days, and then when it broke, he broke out in a rash on his belly, tush,and legs too. With a rash, they say to always take them to the doctor right away...... ... (9 replies)
... The info sheets from 3 of the 4 shots my son received said that a fever is a common side effect. ... (2 replies)
... My son is 15 months old and had his 15 month old shots (3 shots) on the 16th. well about 5 days later he started with a funny diaper rash by his privates, so since then this is whats happened, he has slight diarrhea everyday(2-3 diapers of it) cranky, has had a dose of hives, and now he has little red spots around his privates, up his belly, and a couple on his face and legs,... (6 replies)
... Hi, my neice is 9 months old and all was going well until a week or 2 ago. She did happen to get 3 vaccinations on one of these recent days, but now I'm not sure if it has anything to do with my concern. ... (3 replies)
Temperatures
Jul 23, 2006
... you call or take them to emerg. Anything less than this and they will just do what you would do. Run a tepid bath and give them tylenol or advil or some kind of fever reducer. This is what I was told by the Pharmacist a few months ago. ... (7 replies)
... My daughter had her first shots two Wednesdays ago, and she developed a horrible smelling and powerful diarreha two days after the shots. She never broke out in a rash from it, nor did she develop a fever. This diarreha is discusting. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 08:50 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!